MAUDE Adverse Event Report: WELCH ALLYN, INC. SCS MIX ITA 220V 24SL-24TEL 600D FD; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

WELCH ALLYN, INC. SCS MIX ITA 220V 24SL-24TEL 600D FD; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SCSYS-IED-LBFAX
Medical Device Problem Codes Device Alarm System (1012); Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A hillrom field service technician visited the customer site and identified that the surveyor central database was corrupted.The field technician rebuilt the surveyor central database, and confirmed that the sound reported by the customer was the surveyor central watchdog producing an alarm to alert the user of the database issue.Based on this information, no further action is required.
 
Event or Problem Description
The customer reported a malfunction of the surveyor central device which emitted a loud continuous sound, in a subsequent follow-up with the customer they confirmed that the central station was not picking up the telemetry device.The device was in use for continuous patient monitoring, and the customer reported that the malfunction resulted in the patient not being monitored.The customer confirmed that there was no associated patient injury.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
SCS MIX ITA 220V 24SL-24TEL 600D FD
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
WELCH ALLYN, INC.
4341 state street road
skaneateles falls NY 13153
MDR Report Key11857006
Report Number1316463-2021-00012
Device Sequence Number17111014
Product Code MHX
UDI-Device Identifier00732094262131
UDI-Public732094262131
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K131929
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSCSYS-IED-LBFAX
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1